Estimates on the number of scattering poles near the real axis for strictly convex obstacles
Annales de l'Institut Fourier, Volume 43 (1993) no. 3, pp. 769-790.

For the Dirichlet Laplacian in the exterior of a strictly convex obstacle, we show that the number of scattering poles of modulus r in a small angle θ near the real axis, can be estimated by Const θ 3/2 r n for r sufficiently large depending on θ. Here n is the dimension.

Pour le laplacien de Dirichlet de l’extérieur d’un obstacle strictement convexe, nous montrons que le nombre de pôles de scattering de module r dans un angle θ près de l’axe réel, peut être majoré par Constθ 3/2 r n pour r assez grand dépendant de θ. Ici n est la dimension.

@article{AIF_1993__43_3_769_0,
     author = {Sj\"ostrand, Johannes and Zworski, Maciej},
     title = {Estimates on the number of scattering poles near the real axis for strictly convex obstacles},
     journal = {Annales de l'Institut Fourier},
     pages = {769--790},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {43},
     number = {3},
     year = {1993},
     doi = {10.5802/aif.1355},
     zbl = {0784.35073},
     mrnumber = {94h:35197},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.1355/}
}
TY  - JOUR
TI  - Estimates on the number of scattering poles near the real axis for strictly convex obstacles
JO  - Annales de l'Institut Fourier
PY  - 1993
DA  - 1993///
SP  - 769
EP  - 790
VL  - 43
IS  - 3
PB  - Imprimerie Louis-Jean
PP  - Gap
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.1355/
UR  - https://zbmath.org/?q=an%3A0784.35073
UR  - https://www.ams.org/mathscinet-getitem?mr=94h:35197
UR  - https://doi.org/10.5802/aif.1355
DO  - 10.5802/aif.1355
LA  - en
ID  - AIF_1993__43_3_769_0
ER  - 
%0 Journal Article
%T Estimates on the number of scattering poles near the real axis for strictly convex obstacles
%J Annales de l'Institut Fourier
%D 1993
%P 769-790
%V 43
%N 3
%I Imprimerie Louis-Jean
%C Gap
%U https://doi.org/10.5802/aif.1355
%R 10.5802/aif.1355
%G en
%F AIF_1993__43_3_769_0
Sjöstrand, Johannes; Zworski, Maciej. Estimates on the number of scattering poles near the real axis for strictly convex obstacles. Annales de l'Institut Fourier, Volume 43 (1993) no. 3, pp. 769-790. doi : 10.5802/aif.1355. https://aif.centre-mersenne.org/articles/10.5802/aif.1355/

[M1] R. Melrose, Polynomial bounds on the number of scattering poles, J. Funct. An., 53 (1983), 287-303. | MR | Zbl

[M2] R. Melrose, Polynomial bounds on the distribution of poles in scattering by an obstacle, Journées équations aux dérivées partielles, Saint Jean de Monts (1984) (published by Centre de Mathématiques, École Polytechnique, Palaiseau, France). | EuDML | Numdam | Zbl

[R] D. Robert, Autour de l'approximation semi-classique, Progress in Math., vol. 68, Birkhäuser (1987). | MR | Zbl

[O] F.W.J. Olver, The asymptotic expansions of Bessel functions of large order, Phil. Trans. Roy. Soc. London, Ser. A, 247 (1954), 328-368. | MR | Zbl

[S] J. Sjöstrand, Geometric bounds on the density of resonances for semi-classical problems, Duke Mathematical Journal, 61 (1) (1990), 1-57. | MR | Zbl

[SZ1] J. Sjöstrand, M. Zworski, Complex scaling and the distribution of scattering poles, Journal of the AMS, 4 (4) (1991), 729-769. | MR | Zbl

[SZ2] J. Sjöstrand, M. Zworski, Distribution of scattering poles near the real axis, Comm. P.D.E., 17 (5 & 6) (1992), 1021-1035. | MR | Zbl

[V] G. Vodev, Sharp bounds on the number of scattering poles for perturbations of the Laplacian, Comm. Math. Phys., 146 (1992), 205-216. | MR | Zbl

Cited by Sources: